RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rakhmanova, L Kh

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:66
Abstract pages:152
Full texts:83
References:29

http://www.mathnet.ru/eng/person46208
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/830260

Publications in Math-Net.Ru
2007
1. L. Kh. Rakhmanova, “Solution of a nonlocal problem for a mixed-type parabolic-hyperbolic equation in a rectangular domain by the spectral method”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 11,  36–40  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 51:11 (2007), 35–39

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020